Jun 26, 2002
I'm in the beginning of my 3rd week of PEP after an exposure to HIV. I am extremely tired and my muscles ache as if I just ran a marathon. Can this be explained by the medication, will it stop and reverse when I stop or is this a syptom of HIV seroconversion.
Response from Dr. Henry
I would have some lab tests run (muscle/liver/electrolyte) to be on the safe side since some HIV meds can cause muscle damage or severe fatigue even after several weeks (fortunately doesn't happen often). If the HIV drugs are the culprit then stopping them usually reverses the situation. KH
- Life Insurance Hiv Test
- Do Symptoms Of Hepatitis C Include Unusual Odor Of Urine?
- Can A Culture Done By A Gynecologist Detect Hiv?
- Are There People Out There Who Have The Hiv Virus But Never Get Sick?
- How Long After Sex Can Hiv Or Aids Be Detected In A Blood Test?
- Can Tick Bite Spread Hiv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.